# SDR CALA2017101603640

- Difficulty date: October 16, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 73,627 hours, 18,347 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 4141
- Condition: Malfunctioned
- Location: Right
- Part time: 63,067 hours, 16,317 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  SHORTLY AFTER GEAR RETRACT,   RECEIVED A FIRST EICAS MESSAGE ALT DISAGREE,THEN AIRSPEED DISAGREE, THEN RUDDER RATIO, MACH/SPEED TRIM, THEN BOTH LT & RT EEC  STATUS MESSAGE, ELEVATOR ASYM. EMERGENCY DECLARED.  LANDING WAS MADE.  TAXIING IN, WITH EXCEPTION OF EEC MESSAGES,  THE ABOVE EICAS MESSAGES WERE NO LONGER DISPLAYED. TROUBLESHOOTING FOUND RIGHT ADC AT FAULT.   R & R IAW MM 34-12-01-024-001.  ALSO PERFORMED TEST 30.  NO FAULTS AT THIS TIME
